MathSciNet Relay Station
MathSciNet bibliographic data
MR1491865 (2000m:57009) 57M25 (17B37)
Gelaki, Shlomo; Westreich, Sara Hopf algebras of types $U\sb q({\rm sl}\sb n)'$ and $O\sb q({\rm SL}\sb n)'$ which give rise to certain invariants of knots, links and $3$-manifolds. Trans. Amer. Math. Soc. 352 (2000), no. 8, 3821–3836.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement